Selecta Mathematica

, Volume 1, Issue 3, pp 537–595

Representations of quantum affine algebras

  • D. Kazhdan
  • Y. Soibelman
Article

DOI: 10.1007/BF01589498

Cite this article as:
Kazhdan, D. & Soibelman, Y. Selecta Mathematica, New Series (1995) 1: 537. doi:10.1007/BF01589498

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • D. Kazhdan
    • 1
  • Y. Soibelman
    • 2
  1. 1.Dept. of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Dept. of MathematicsKansas State UniversityManhattanUSA